RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 260, Number 2  


MATHEMATICS
The complex method of interpolation in spaces of vector-valued functions, and generalized Besov spaces
A. V. Bukhvalov
265
Global uniqueness of a class of multidimensional inverse problems
A. L. Bukhgeim, M. V. Klibanov
269
On the monodromy operator in vanishing cohomology and the operator of multiplication by $f$ in the local ring
A. N. Varchenko
272
On well-posed problems for some equations of variable type
V. N. Vragov, A. G. Podgaev
277
On some topological properties of constructive plane curves
B. A. Kushner
281
Some applications of duality for the problem of translocation of masses with a lower semicontinuous cost function. Closed preferences and Choquet theory
V. L. Levin
284
The Cauchy problem with unknown boundary for a first-order partial differential equation
A. A. Melikyan
288
On the stability of minimal surfaces
A. V. Pogorelov
293
A local limit theorem for composition of random motions of a Euclidean space
Yu. S. Khokhlov
295
On the minimal condition for subgroups
S. N. Chernikov
300

FLUID MECHANICS
Electrization of metallic bodies in aerosol flows with a liquid dispersed phase at the expense of collisions with aerosol particles
L. T. Chernyi
303

GEOPHYSICS
On the nature of mechanoelectrical radiation of ore bodies
V. M. Demin, G. A. Sobolev, V. F. Los', Yu. Ya. Maibuk
306

MATHEMATICAL PHYSICS
On the nonorthogonal series method in exterior problems of the theory of steady-state oscillations
V. F. Apel'tsin
310
On the effective solution of dual summation equations with a kernel in the form of Bessel functions
V. P. Shestopalov, V. V. Shcherbak
313

PHYSICS
On a geometrical model of radiating plankton
Yu. N. Barabanenkov, V. V. Gonyaev, K. P. Stanyukovich
317
Weak oscillations in spectra of light parametric scattering
V. M. Ivanov, T. V. Laptinskaya, A. N. Penin
321
On non-unidimensional coupled solkons in field nonlinear equations
V. A. Mironov, A. M. Sergeev, É. M. Sher
325

CRYSTALLOGRAPHY
Phase contrast on the electron-microscope micrographs, formed by one reflex
S. N. Bezryadin, M. G. Bezryadina, S. K. Maksimov
339
Regular Dirichlet divisions for two-dimensional similarity symmetry groups
E. A. Zamorzaeva
343
Twisted quartz crystals as Brazilian interpenetration twins
O. G. Kozlova, N. V. Belov
346
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019